Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for stomach pain and tiredness

I took the morning after pill 5 days ago after 2 hours of unprotected sex. I think the pill I took was postinor with 2 pills. 30 mins after I took the pill I became really tired and sleepy. I ended up sleeping for sometime. However, until now there is no bleeding except a clear milky discharge. I also have stomach ache IBS symptom like and cramps and diharrea Other time i took the morning after pill there was always some bleeding unlike this time. Am I pregnant?
Wed, 2 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Following intake of the morning after pill, what symptoms you are experiencing appears to be certain side effects of the medication.

Following intake of such pills, you should get breakthrough bleeding like your periods by 5 to 7 days of the pill intake.

If bleeding doesn't take place even after 10 days, kindly take a urine pregnancy test and consult Obstetrician for clinical evaluation and appropriate management.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ashakiran S, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for stomach pain and tiredness

Hi, Following intake of the morning after pill, what symptoms you are experiencing appears to be certain side effects of the medication. Following intake of such pills, you should get breakthrough bleeding like your periods by 5 to 7 days of the pill intake. If bleeding doesn t take place even after 10 days, kindly take a urine pregnancy test and consult Obstetrician for clinical evaluation and appropriate management. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ashakiran S, General & Family Physician